# SDR ASAA2023052443504

- Difficulty date: May 24, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 59,384 hours, 20,989 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER 3RD RIB OUT CRACKED AT 3 PLACES FLAGED. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED RIB AT 3 PLACES IAW B737-800 SRM 55-10-09-2R-4.
